Alert archive / South Carolina / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 10, NWS Wilmington, NC

May 15, 2005Williamsburg County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at May 15, 2005, 5:19 PM EDT for Williamsburg County, South Carolina. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2005, 5:19 PM EDT (21:19 UTC)
Expired
May 15, 2005, 5:45 PM EDT
In force
26 min
Issued by
NWS Wilmington, NC
Area
Counties, with a storm outline in the text

County Williamsburg County, SC

The radar

The Columbia radar (KCAE), 121 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 1:40 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2005-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2005-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KILM 152119
SVRILM
SCC089-152145-
/O.NEW.KILM.SV.W.0010.050515T2119Z-050515T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
519 PM EDT SUN MAY 15 2005

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WILLIAMSBURG COUNTY IN NORTHEAST SOUTH CAROLINA

* UNTIL 545 PM EDT

* AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 8 MILES NORTH OF GREELEYVILLE...OR 11 MILES EAST
  OF MANNING...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   SALTERS AROUND 525 PM...
   KINGSTREE AROUND 530 PM...
   HEBRON CROSSROADS AROUND 535 PM...
   CADES AROUND 545 PM...

MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.

IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

LAT...LON 3389 7990 3351 8009 3364 7960 3380 7967

$$

RAS
1 follow-up statement
000 
WWUS52 KILM 152145
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
544 PM EDT SUN MAY 15 2005

SCC089-152154-
/O.EXP.KILM.SV.W.0010.000000T0000Z-050515T2145Z/
WILLIAMSBURG SC-
544 PM EDT SUN MAY 15 2005

...THE SEVERE THUNDERSTORM WARNING FOR WILLIAMSBURG COUNTY WILL
EXPIRE AT 545 PM EDT...

AT 541 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE 
SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW 
SEVERE LIMITS...AND IS MOVING NORTHEAST OUT OF THE COUNTY. 
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. 
ADDITIONAL STRONG OR SEVERE THUNDERSTORMS MAY AFFECT THE AREA.  

MONITOR ALL HAZARDS NOAA WEATHER RADIO FOR THE LATEST WEATHER 
INFORMATION. 

LAT...LON 3389 7990 3351 8009 3364 7960 3380 7967

$$

RAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:30 PM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, May 15, 2:30 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
230 PM EDT SUN MAY 15 2005

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
DEWPOINTS IN THE 60S ALONG WITH MODERATE INSTABILITY EXISTS ACROSS
THE FORECAST AREA THIS AFTERNOON. SHOWERS AND THUNDERSTORMS HAVE
FIRED ACROSS THE CENTRAL CAROLINAS...SOME OF WHICH MAY BECOME STRONG
TO SEVERE DURING THE AFTERNOON INTO THE EARLY EVENING AS THEY MOVE
NORTHEAST. A SEVERE TSTM WATCH IS IN EFFECT FOR THE ENTIRE ILM CWA
UNTIL 9AM...EXCLUDING THE MARINE AREAS WHERE SMALLER SCALE
SUBSIDENCE AND COOLER WATERS SHOULD PREVENT CONVECTIVE DEVELOPMENT
(A DIFFERENT STORY FARTHER OFFSHORE). AN IMPULSE NOTED CROSSING INTO
SC FROM GA WILL CONTINUE TO DRIFT OVER THE REGION AND THE POSITION
OF UPPER JET WILL LEAD TO INCREASED DIFFLUENCE THROUGH THIS EVENING.

THE COLD FRONT WILL SLOW TO A CRAWL AS IT MOVES ACROSS THE FORECAST
AREA OVERNIGHT...THEN STALL ALONG THE COAST MONDAY MORNING. THE MAIN
AREA OF UPWARD VERTICAL VELOCITIES WILL SHIFT OFF THE COAST DURING
MONDAY MORNING. STILL HELD ONTO A SMALL POP MAINLY ALONG THE EASTERN
HALF FOR MONDAY WITH THE FRONT IN THE AREA. TEMPERATURES WILL BE
HELD IN THE 70S MONDAY GIVEN THE CLOUD COVER. DURING TUESDAY THE
NAM/GFS INDICATE A SHORT WAVE MOVING ACROSS THE CAROLINAS AND
QUASI-STATIONARY FRONT IN THE VICINITY THINK CHANCE POPS WILL WORK
FINE.

&&

.LONG TERM (WEDNESDAY THROUGH SUNDAY)...
UPPER LOW WILL PERSIST OVER SOUTHEAST CANADA/NEW ENGLAND WEDNESDAY
THROUGH FRIDAY WHICH WILL FORCE THE NEXT UPPER LOW DROPPING ACROSS
THE PLAINS TO THE LOWER MS VALLEY DURING FRIDAY PER THE GFS
SOLUTION. THIS APPEARS TO BE VASTLY DIFFERENT FROM YESTERDAY/S RUN
THUS CONFIDENCE CONTINUES TO BE LOW. IF THE BACKDOOR FRONT PUSHES
FARTHER SOUTH THEN THE OPERATIONAL GFS MAXIMUM TEMPERATURES ARE
LIKELY TOO HIGH TOWARD THE END OF THE WEEK.

&&

.MARINE...
A COLD FRONT WILL CONTINUE TO SLOWLY PROGRESS TOWARD THE COAST
TONIGHT...STALLING IN THE VICINITY OF THE COAST MONDAY AND TUESDAY.
A WAVE OF LOW PRESSURE WILL TRACK ACROSS THE AREA ALONG THIS
FRONT...EVENTUALLY PUSHING IT SOUTH OF THE WATERS TUESDAY NIGHT.
HIGH PRESSURE WILL MOVE OFF THE COAST NORTH OF THE AREA...ALLOWING
FOR A SOUTHERLY RETURN FLOW TO REDEVELOP BY THURSDAY. A BACKDOOR
COLD FRONT COULD AFFECT THE AREA LATE IN THE WEEK. WIND FIELDS ARE
OVERALL UNIMPRESSIVE THROUGH THE WEEK...AND WILL CAP WIND SPEEDS AT
15 KT FOR THE MOST PART THROUGH THE FORECAST PERIOD. WAVEWATCH III
SEAS APPEAR FAIRLY REASONABLE AND ONLY MINOR ADJUSTMENTS MADE.

&&

.AVIATION...
EXPECT VFR CONDITIONS EXCEPT IN TSRA.  BEST SHOT FOR CONVECTION IS
LATE THIS AFTERNOON INTO EARLY EVENING FOR KFLO...AND THRU THE
EVENING HOURS IN THE COASTAL TERMINALS.  EXPECT CIGS TO REMAIN VFR
BUT VIS WILL DROP TO BORDERLINE IFR/MVFR WITH ANY STORMS.  LIGHT
WINDS OVERNITE INTO SUN MORNING WITH THE FRONT BASICALLY STALLING
OUT...BUT CLOUD COVER SHOULD BE SUFFICIENT TO PRECLUDE FOG
DEVELOPMENT.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
SC...NONE.
MARINE...NONE.

&&

SHORT/LONG TERM...PFAFF
MARINE...JAQ
AVIATION...RAS
Hazardous weather outlook, May 15, 1:54 PM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
154 PM EDT SUN MAY 15 2005

AMZ250-252-254-256-NCZ087-096-097-099>101-SCZ017-023-024-032>034-
039-046-160900-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-
MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-
GEORGETOWN-
154 PM EDT SUN MAY 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST SOUTH
CAROLINA...SOUTHEAST NORTH CAROLINA

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF SOUTHEAST NORTH
CAROLINA AND NORTHEAST SOUTH CAROLINA UNTIL 9 PM EDT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF AN
APPROACHING COLD FRONT AND SHOULD BEGIN TO AFFECT AREAS ALONG AND
WEST OF THE INTERSTATE 95 CORRIDOR BY MID TO LATE AFTERNOON. THE
STORMS WILL THEN SLOWLY PROGRESS EAST TOWARD THE COAST LATE THIS
AFTERNOON AND THIS EVENING.

ANY THUNDERSTORMS THAT BECOME SEVERE WILL HAVE THE POTENTIAL TO
PRODUCE DAMAGING WIND GUSTS OVER 60 MPH...AND ALTHOUGH TO A LOWER
PROBABILITY...HAIL GREATER THAN THE SIZE OF A PENNY. FREQUENT CLOUD
TO GROUND LIGHTNING AND HEAVY DOWNPOURS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON THROUGH THIS EVENING.

JAQ

In the hours before

Special weather statement, May 15, 1:03 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
103 PM EDT SUN MAY 15 2005

NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-151915-
ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW...
SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON...
WRIGHTSVILLE BEACH...BENNETTSVILLE...DARLINGTON...DILLON...
FLORENCE...MARION...CONWAY...MYRTLE BEACH...KINGSTREE...
GEORGETOWN
103 PM EDT SUN MAY 15 2005

...SEVERE THUNDERSTORMS POSSIBLE LATER THIS AFTERNOON THROUGH THIS
EVENING...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF AN
APPROACHING COLD FRONT AND SHOULD BEGIN TO AFFECT AREAS ALONG AND
WEST OF THE INTERSTATE 95 CORRIDOR BY MID TO LATE AFTERNOON. THE
STORMS WILL THEN SLOWLY PROGRESS EAST TOWARD THE COAST LATE THIS
AFTERNOON AND THIS EVENING.

THE WARM AND MOIST CONDITIONS IN PLACE ACROSS SOUTHEAST NORTH
CAROLINA AND NORTHEAST SOUTH CAROLINA WILL PRODUCE ENOUGH
INSTABILITY IN THE ATMOSPHERE TO ALLOW SOME OF THESE STORMS TO
BECOME STRONG OR SEVERE. AS A RESULT...THE STORM PREDICTION CENTER
HAS PLACED THE AREA UNDER A SLIGHT RISK FOR SEVERE WEATHER. ANY
THUNDERSTORMS THAT BECOME SEVERE WILL HAVE THE POTENTIAL TO
PRODUCE DAMAGING WIND GUSTS OVER 60 MPH...AND ALTHOUGH TO A LOWER
PROBABILITY...HAIL GREATER THAN THE SIZE OF A PENNY. FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS WILL ALSO BE
POSSIBLE.

ALL CONCERNED PARTIES...ESPECIALLY THOSE VENTURING OUTSIDE THIS
AFTERNOON AND THIS EVENING...SHOULD REMAIN ALERT TO THE WEATHER
CONDITIONS. LISTEN TO NOAA WEATHER RADIO OR VISIT THE NATIONAL
WEATHER SERVICE IN WILMINGTON ON THE INTERNET AT
HTTP://WEATHER.GOV/ILM FOR THE LATEST INFORMATION...INCLUDING
POSSIBLE SEVERE WEATHER WATCHES...WARNINGS...AND STATEMENTS.

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON
THROUGH THIS EVENING.

JAQ
Special weather statement, May 15, 1:03 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
103 PM EDT SUN MAY 15 2005

NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-151915-
ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW...
SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON...
WRIGHTSVILLE BEACH...BENNETTSVILLE...DARLINGTON...DILLON...
FLORENCE...MARION...CONWAY...MYRTLE BEACH...KINGSTREE...
GEORGETOWN
103 PM EDT SUN MAY 15 2005

...SEVERE THUNDERSTORMS POSSIBLE LATER THIS AFTERNOON THROUGH THIS
EVENING...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF AN
APPROACHING COLD FRONT AND SHOULD BEGIN TO AFFECT AREAS ALONG AND
WEST OF THE INTERSTATE 95 CORRIDOR BY MID TO LATE AFTERNOON. THE
STORMS WILL THEN SLOWLY PROGRESS EAST TOWARD THE COAST LATE THIS
AFTERNOON AND THIS EVENING.

THE WARM AND MOIST CONDITIONS IN PLACE ACROSS SOUTHEAST NORTH
CAROLINA AND NORTHEAST SOUTH CAROLINA WILL PRODUCE ENOUGH
INSTABILITY IN THE ATMOSPHERE TO ALLOW SOME OF THESE STORMS TO
BECOME STRONG OR SEVERE. AS A RESULT...THE STORM PREDICTION CENTER
HAS PLACED THE AREA UNDER A SLIGHT RISK FOR SEVERE WEATHER. ANY
THUNDERSTORMS THAT BECOME SEVERE WILL HAVE THE POTENTIAL TO
PRODUCE DAMAGING WIND GUSTS OVER 60 MPH...AND ALTHOUGH TO A LOWER
PROBABILITY...HAIL GREATER THAN THE SIZE OF A PENNY. FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS WILL ALSO BE
POSSIBLE.

ALL CONCERNED PARTIES...ESPECIALLY THOSE VENTURING OUTSIDE THIS
AFTERNOON AND THIS EVENING...SHOULD REMAIN ALERT TO THE WEATHER
CONDITIONS. LISTEN TO NOAA WEATHER RADIO OR VISIT THE NATIONAL
WEATHER SERVICE IN WILMINGTON ON THE INTERNET AT
HTTP://WEATHER.GOV/ILM FOR THE LATEST INFORMATION...INCLUDING
POSSIBLE SEVERE WEATHER WATCHES...WARNINGS...AND STATEMENTS.

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON
THROUGH THIS EVENING.

JAQ
Special weather statement, May 15, 1:40 PM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
140 PM EDT SUN MAY 15 2005

NCZ087-096>097-099>101-SCZ017-023>024-032>034-039-046-
160100-
BLADEN-BRUNSWICK-COLUMBUS-NEW HANOVER-PENDER-ROBESON-DARLINGTON-
DILLON-FLORENCE-GEORGETOWN-HORRY-MARION-MARLBORO-WILLIAMSBURG-
140 PM EDT SUN MAY 15 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
279 IN EFFECT UNTIL 9 PM EDT FOR THE FOLLOWING AREA...

IN NORTH CAROLINA THIS WATCH INCLUDES 6 COUNTIES

IN SOUTHEAST NORTH CAROLINA

BLADEN... BRUNSWICK... COLUMBUS...
NEW HANOVER... PENDER... ROBESON...

IN SOUTH CAROLINA THIS WATCH INCLUDES 8 COUNTIES

IN NORTHEAST SOUTH CAROLINA

DARLINGTON... DILLON... FLORENCE...
GEORGETOWN... HORRY... MARION...
MARLBORO... WILLIAMSBURG...

THIS INCLUDES THE CITIES OF...FLORENCE...WHITEVILLE...
GEORGETOWN...CONWAY...MYRTLE BEACH...MARION...LUMBERTON...
BURGAW...SURF CITY...BENNETTSVILLE...KINGSTREE...WILMINGTON...
WRIGHTSVILLE BEACH...DARLINGTON...DILLON...LELAND...
SHALLOTTE AND ELIZABETHTOWN.

JAQ
Special weather statement, May 15, 5:04 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
504 PM EDT SUN MAY 15 2005

NCZ087-SCZ017-023-024-032-033-039-152215-
ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-
INCLUDING THE CITIES OF...LUMBERTON...BENNETTSVILLE...
DARLINGTON...DILLON...FLORENCE...MARION...KINGSTREE
504 PM EDT SUN MAY 15 2005

...STRONG THUNDERSTORMS WILL BRING HAIL AND HEAVY RAIN...

A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR MCCOLL...
SOUTHWEST BETWEEN DARLINGTON AND FLORENCE...AND ALONG INTERSTATE
95 SOUTH OF TIMMONSVILLE...WILL MOVE EAST NORTHEAST THROUGH 6 PM.
HEAVY RAINFALL IN EXCESS OF AN INCH PER HOUR...AND HAIL CAN BE
EXPECTED AS THE STORMS MOVE TOWARD LUMBERTON...MARION...AND
EFFINGHAM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...SO
RESIDENTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS...AND
MONITOR ALL HAZARDS NOAA WEATHER RADIO FOR THE LATEST INFORMATION
AND POSSIBLE WARNINGS.

RAS

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 6:30 PM EDTSevere Thunderstorm WarningILMWilliamsburg30 min
May 15, 6:54 PM EDTSevere Thunderstorm WarningILMHorry35 min
May 15, 7:00 PM EDTSevere Thunderstorm WarningILMWilliamsburg60 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.